# SDR FDEA200901090119

- Difficulty date: January 9, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 40,324 hours, 17,147 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327049901000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL IS BROKEN BETWEEN FRAMES 19 AND 22, RBL 64.  FABRICATED A NEW FLOOR PANEL IAW DWG SRZ 25-008; REV "G".  MART MARKED IAW GMM 7-0-1000.
